# SDR SWAA2016011347985

- Difficulty date: December 4, 2015
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- Aircraft time: 75,023 hours, 62,644 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 6978769
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E BAY FWD AIRSTAIR DOOR, CUT OUT FRAME ATTACH ANGLE CRACKED AT BS 320, BETWEEN STRINGER 21L - 22L.  R & R ANGLE IAW SRM.
